# SDR CALA2025063006037

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N17355
- Make and model: Boeing 737-8
- Aircraft serial: 67617
- Aircraft time: 3,346 hours, 1,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT REPORTS EMERGENCY EXIT SIGN BY THE  OVER WING EXITS WAS HANGING BY THE WIRES.   REINSTALLED EMERGENCY EXIT SIGN REF AMM 33-51-0-960-802. OPS CHECK GOOD. OK FOR SERVICE.
